This product is no longer sold online.You will have to purchase through a pharmacy after consultation with a pharmacist
What else should I know about this product?
ClassificationPharmacist Only Medicine
Active IngredientsUnisom Sleep Gels contains: Diphenhydramine HCL 50mg.
Take one at night or as directed.
WarningsAvoid alcohol while taking Unisom Sleep Gels .
If sleeplessness persists continuously for more than 2 weeks, consult a doctor.
Insomnia may be a symptom of a serious underlying illness. Do not take Unisom Sleep Gels if you have glaucoma, asthma, chronic lung disease, difficulty in urination due to an enlargement of the prostate gland, if you are pregnant or breastfeeding, taking a prescription drug or other medication without first consulting a doctor.
Not to be used by elderly patients who experience confusion at nighttime. Unisom Sleep Gels may produce excitation rather than sedation in the elderly, therefore, should be avoided by this age group.
Have used these a couple of times over the last few years when I have had a lot going on and have found it difficult to get to sleep. Just helps to get back into a healthy routine especially when overtired and anxious trying to get to sleep.